# SDR USAA030115

- Difficulty date: July 8, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C281066
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER CORRODED 2 INCHES BY 6 INCHES, STATION 1016 AT BL 0 BETWEEN PRESSURE WEB AND CHANNEL STIFFENER.  KIT NR 65C28106-1 AND 65C28106-16 REPAIRED PER EO 5302V112 REV A.  (M)
